# SDR SWAA2024050276080

- Difficulty date: April 17, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 26,842 hours, 13,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD FLOOR SUPPORT IS CRACKED AT BS 380-400; LBL 52; WL 208.<[01] REMOVED AND REPLACED FLOOR SUPPORT TOP ANGLE AT STA 380-400; LBL 52; WL 208 PER SRM 51-40-02-0G-0; PARAGRAPHS 4 AND 7; REFERENCING BOEING DWG 142A5400; SHEET 183; REV - DATED 03/20/2013;[02] VERIFIED CORRECTIVE ACTION 1
